# SDR AALA20072075

- Difficulty date: October 30, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3397 · Light System Wiring
- Part: Control Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT LEFT SEAT ROWS 9 TO 19 INOPERATIVE.  REPLACED MODULE FOR EMERGENCY LIGHTS AT LEFT SEAT ROWS 9 TO 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
